# SDR CHQA000473

- Difficulty date: April 4, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N378
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 5,016 hours, 4,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RT WING EMERGENCY LIGHT IAW EMB 140 MM CH 33-50-07.  OPS CHECK GOOD.  LAMP P/N GE1317.
